MAUDE Adverse Event Report: HOLOGIC, INC SECURMARK; BIOPSY SITE TISSUE MARKER DEVICE

HOLOGIC, INC SECURMARK; BIOPSY SITE TISSUE MARKER DEVICE
Model Number SMARK-EVIVA-13
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not being returned therefore, a failure analysis of the complaint device cannot be completed.If additional relevant information is received or device evaluation completed, a supplemental medwatch will be filed.Internal reference #: (b)(4).
 
Event or Problem Description
It was reported that during the procedure the marker failed to deploy three times.All markers that failed were from the same lot.The procedure length was extended and therefore the patient remained under compression for longer than necessary.Biopsy was completed with no marker placed.No additional details available.

Brand Name
SECURMARK
Common Device Name
BIOPSY SITE TISSUE MARKER DEVICE
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
MDR Report Key8933002
Report Number1222780-2019-00198
Device Sequence Number19364986
Product Code NEU
UDI-Device Identifier15420045503618
UDI-Public(01)15420045503618(10)
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K062528
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/08/2020
Device Model NumberSMARK-EVIVA-13
Device Catalogue NumberSMARK-EVIVA-13
Device Lot Number19A08RD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2019
Initial Report FDA Received Date08/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1